Alert archive / Georgia / Wind Chill Advisories in 2014

Wind Chill Advisory 4, NWS Tallahassee, FL

January 21, 201426 counties in Georgia; 16 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this wind chill advisory at Jan 21, 2014, 1:48 PM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Jan 22, 2014, 2:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2014, 1:48 PM EST (18:48 UTC)
In effect from
Jan 22, 2014, 2:00 AM EST
Expired
Jan 22, 2014, 10:00 AM EST
In force
8 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1313 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WWUS42 KTAE 211848
WSWTAE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
148 PM EST TUE JAN 21 2014

...LOW WIND CHILLS IN THE TEENS POSSIBLE LATE TONIGHT AND
WEDNESDAY MORNING...

.A COLD AIR MASS ARRIVING BEHIND A COLD FRONT OVERNIGHT WILL
COMBINE WITH SUSTAINED WINDS AROUND 10 MPH TO PRODUCE WIND CHILLS
IN THE TEENS IN SOME AREAS. WIND CHILLS WILL BE SLIGHTLY WARMER
RIGHT ALONG THE IMMEDIATE GULF COAST - WITHIN 5 MILES OF THE WATER.

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
221500-
/O.NEW.KTAE.WC.Y.0004.140122T0700Z-140122T1500Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY...
COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...
HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN...
BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY...
GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...
MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG...
SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...
DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM...
MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE...
BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND
148 PM EST TUE JAN 21 2014 /1248 PM CST TUE JAN 21 2014/

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM EST /1 AM CST/ TO
10 AM EST /9 AM CST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 2 AM EST /1 AM CST/ TO
10 AM EST /9 AM CST/ WEDNESDAY. 

* WIND CHILLS: AS LOW AS 14 TO 20 DEGREES.

* TIMING: COLDEST WIND CHILLS BETWEEN 5 AM AND 8 AM EST.

* IMPACTS: LIMIT TIME OUTDOORS AND DRESS IN WARM LAYERS OF
  CLOTHING. WIND CHILLS WILL BE DANGEROUSLY LOW FOR OUTDOOR PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

08-LAMERS
2 follow-up statements
045 
WWUS42 KTAE 220204
WSWTAE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
904 PM EST TUE JAN 21 2014

...LOW WIND CHILLS IN THE TEENS POSSIBLE LATE TONIGHT AND
WEDNESDAY MORNING...

.A COLD AIR MASS ARRIVING BEHIND A COLD FRONT OVERNIGHT WILL
COMBINE WITH SUSTAINED WINDS AROUND 10 MPH TO PRODUCE WIND CHILLS
IN THE TEENS IN SOME AREAS. WIND CHILLS WILL BE SLIGHTLY WARMER
RIGHT ALONG THE IMMEDIATE GULF COAST - WITHIN 5 MILES OF THE
WATER.

FLZ028-029-034-220315-
/O.CAN.KTAE.WC.Y.0004.140122T0700Z-140122T1500Z/
INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
INCLUDING THE CITIES OF...PERRY...MIDWAY...MAYO...CROSS CITY
904 PM EST TUE JAN 21 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
WIND CHILL ADVISORY. 

BASED ON LATEST MODEL GUIDANCE...IT APPEARS WIND CHILL ADVISORY
CRITERIA WILL NO LONGER BE MET. 

$$

ALZ065>069-FLZ007>019-026-027-GAZ120>131-142>148-155>161-221500-
/O.CON.KTAE.WC.Y.0004.140122T0700Z-140122T1500Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-
TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-
COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY...
COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...
HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN...
BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...CRAWFORDVILLE...GEORGETOWN...FORT GAINES...
CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...
DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...
TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
904 PM EST TUE JAN 21 2014 /804 PM CST TUE JAN 21 2014/

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 AM EST /1 AM CST/
TO 10 AM EST /9 AM CST/ WEDNESDAY...

* WIND CHILLS: AS LOW AS 14 TO 20 DEGREES.

* TIMING: COLDEST WIND CHILLS BETWEEN 5 AM AND 8 AM EST.

* IMPACTS: LIMIT TIME OUTDOORS AND DRESS IN WARM LAYERS OF 
  CLOTHING. WIND CHILLS WILL BE DANGEROUSLY LOW FOR OUTDOOR 
  PETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
794 
WWUS42 KTAE 220834
WSWTAE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 AM EST WED JAN 22 2014

...LOW WIND CHILLS IN THE TEENS TO CONTINUE THROUGH EARLY
MORNING... 

.ELEVATED WINDS OVERNIGHT HAVE TRANSPORTED A COLD AIRMASS INTO THE
REGION. THESE WINDS HAVE ALSO ALLOWED WIND CHILL VALUES TO DROP
INTO THE TEENS ACROSS PORTIONS OF ALABAMA AND SOUTHWEST GEORGIA.
THESE LOW WINDCHILL READINGS WILL CONTINUE THROUGH THE EARLY
MORNING HOURS.

ALZ065>069-FLZ007>019-026-027-GAZ120>131-142>148-155>161-221500-
/O.CON.KTAE.WC.Y.0004.000000T0000Z-140122T1500Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-
TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-
COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY...
COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...
HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN...
BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...CRAWFORDVILLE...GEORGETOWN...FORT GAINES...
CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...
DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...
TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
334 AM EST WED JAN 22 2014 /234 AM CST WED JAN 22 2014/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST /9 AM
CST/ THIS MORNING...

* WIND CHILLS: 17 TO 20 DEGREES.

* IMPACTS: LIMIT TIME OUTDOORS AND DRESS IN WARM LAYERS OF 
  CLOTHING. WIND CHILLS WILL BE DANGEROUSLY LOW FOR OUTDOOR 
  PETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. 

&&

$$

HARRIGAN

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 21, 10:11 AM EST, 3 hours 37 minutes earlier.

Area forecast discussion, Jan 21, 10:11 AM EST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1011 AM EST Tue Jan 21 2014

.NEAR TERM [Rest of Today]...

Surface observations at 15z indicate that the primary cold front
has passed about halfway through our area so far - and roughly
bisects the forecast area from ABY-PAM. This should quickly move
through by 18-20z. A primary band of rain and thunderstorms moved
across the coastal waters this morning, with some observed gusts
as high as 30 knots. Those thunderstorms at 15z had almost exited
the coastal waters and were just affecting Dixie and Lafayette
Counties. There were some additional scattered showers immediately
along the cold front, but these should remain mainly over the Gulf
of Mexico as well. Therefore, we showed a quicker reduction in
PoPs in the grid updates from the early to late morning, and a
sharper gradient over the Florida Big Bend, with the I-10 corridor
now expected to remain dry. Earlier fog has generally dissipated
or lifted into a stratus layer, and once the front clears the
area, we shouldn't have any additional rain.

The main concern for this afternoon is related to gusty winds.
Regional VWPs show 1km winds (near the top of the boundary layer)
around 30 knots at the moment, and this is forecast by models to
remain consistent through the day. Therefore, even assuming deeper
mixing, we expect peak gusts to mostly be in the 25-30 knot range,
or 29-35 mph. This falls short of our Wind Advisory criteria.
Therefore, while it will undoubtedly be a windy day, impacts
should be fairly isolated if they occur.

MSAS objective analysis shows a ribbon of pressure rises behind
the initial cold front, but also another maximum over AR, NW MS,
W TN, and W KY. This signals a secondary cold front that will
bring the truly colder air to our area. The secondary front is
expected to arrive closer to mid-afternoon, so there may be some
slight warming continuing until around 18-19z before temperatures
begin to sharply fall thereafter.

&&

.PREV DISCUSSIONS [554 AM EST]...

SHORT TERM [Tonight Through Thursday]...
Strong cold air advection will usher in sub-freezing temperatures
overnight tonight. MOS guidance has been too cold with min
temperatures for the past few arctic intrusions, so have generally
gone above the statistical guidance a few degrees for Wednesday
morning lows. Even with this, expect to see temperatures drop
below 26 degrees for 2 to 4 hours in portions of SE Alabama and SW
Georgia, so have gone with a Hard Freeze Watch for these areas.
Winds of 10-12 mph may result in wind chills just under 20 degrees
as well, so a Wind Chill Advisory may be needed with the afternoon
forecast package.

Cold high pressure will slide east along the northern Gulf Coast
on Wednesday with temperatures struggling into the mid and upper
40s across the forecast area. With high pressure overhead
Wednesday night, radiational cooling will allow temperatures to
drop back into the mid and upper 20s. Lows in eastern portions of
the forecast area may flirt with a hard freeze by Thursday
morning.

A slight warm-up is anticipated on Thursday just ahead of the next
reinforcing shot of cold air. Expect highs to range from the lower
50s in the northwest (where the front will cross early in the
day), to the lower 60s in the southeastern half of the area.

LONG TERM [Thursday Night Through Tuesday]...
Another cold front on Thursday will bring a reinforcing shot of
cold air and set up a continued run of below normal temperatures
into the weekend. Some hard freezes are possible in this time
frame, so agricultural interests should stay tuned. For now, it
looks like we should avoid any teens, and with temperatures above
20 degrees the main concerns for impacts on the cold nights would
be with crops or plants. The global models show a variety of
trends for a weak Gulf low later in the weekend or possibly into
Monday. This could spread some light rain into the area, but the
details are very uncertain given model inconsistencies.

AVIATION...
[Through 12Z Wednesday] MVFR ceilings will begin filling in from
the west this morning ahead of an approaching cold front. Ceilings
will clear quickly behind the front beginning mid-morning at KDHN,
with all sites returning to VFR by late afternoon. Gusty winds are
expected region wide today with sustained winds near 20 knots and
gusts as high as 30 knots.

MARINE...
Small Craft Advisory conditions will develop early this morning as
a cold front sweeps across the coastal waters. The strong winds
and high seas will continue through tonight before conditions
improve on Wednesday as high pressure builds over the waters.
Light winds and seas will then persist through Thursday, before
offshore winds increase again behind another cold front.

FIRE WEATHER...
Relative humidity values will remain above critical levels today
ahead of a cold front. Strong transport winds will result in high
dispersions area wide today (between 80-100). Behind the front dry
air will be in place on Wednesday with critical RH values
expected. However, winds and fuel moisture levels will preclude
warning criteria in Florida and Georgia, while low RH durations
will not be met in Alabama. After Wednesday RH values will once
again climb out of critical ranges.

HYDROLOGY
Area creeks and rivers are steady or falling. A few area rivers
are in action stage, but are not forecast to reach flood stage. No
significant rainfall is expected through the forecast period.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   60  27  48  26  60 /  10   0   0   0   0
Panama City   62  31  48  36  58 /  10   0   0   0   0
Dothan        56  25  46  29  54 /  10   0   0   0   0
Albany        59  25  45  26  53 /  10   0   0   0   0
Valdosta      60  26  46  26  58 /  10   0   0   0   0
Cross City    66  30  49  26  61 /  70   0   0   0   0
Apalachicola  64  31  48  36  59 /  70   0   0   0   0

&&

.TAE Watches/Warnings/Advisories...

FL...High Rip Current Risk through Wednesday morning for Coastal Bay-
     Coastal Gulf.

GA...Hard Freeze Watch from late tonight through Wednesday morning
     for Baker-Ben Hill-Calhoun-Clay-Dougherty-Early-Irwin-Lee-
     Miller-Mitchell-Quitman-Randolph-Terrell-Tift-Turner-Worth.

AL...Hard Freeze Watch from late tonight through Wednesday morning
     for Coffee-Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory until 7 AM EST Wednesday for all zones.

&&

NEAR TERM...LAMERS
SHORT TERM...CAMP
LONG TERM...LAMERS
AVIATION...HARRIGAN
MARINE...CAMP
FIRE WEATHER...HARRIGAN
HYDROLOGY...MCDERMOTT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 3:09 AM ESTHard Freeze WatchTAEBaker, Ben Hill, Calhoun, Clay, Dougherty, Early and 10 more11 hr
Jan 21, 1:58 PM ESTHard Freeze WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Colquitt and 14 more24 hr
Jan 21, 2:07 AM ESTRip Current StatementTAEBay, Gulf29 hr
Jan 21, 7:14 AM ESTSpecial Marine WarningTAE91 min
Jan 21, 2:39 PM ESTRed Flag WarningTAECoffee, Dale, Geneva, Henry, Houston28 hr

Nearby

Wind Chill Advisories in Georgia, 2014Wind Chill Advisories in Florida, 2014Wind Chill Advisories in Alabama, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.